# SDR CA160208008

- Difficulty date: February 8, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Part number: 1116401116
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNIVERSAL AVIONICS FMS UNS 1K DATA BASE WAS UPDATED AND CDU DATA BUS FAIL IS DISPLAYED AFTER POWER UP.UNABLE TO PERFORM ANY OTHER FUNCTIONS.
